# SDR AWXA200700683

- Difficulty date: May 24, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 24,186 hours, 9,378 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 550220011
- Part serial: 0521
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 21,337 hours, 8,274 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR - CREW REPORTED THE NR 1 ENGINE WILL NOT GO TO IDLE IN FLIGHT, IDLES AT 75 PERCENT N2 WHILE NR 2 IDLES AT 69 PERCENT, FUEL FLOW SPLIT AS WELL.  THE CREW DECLARED AN EMERGENCY.  THE LANDING WAS UNEVENTFUL.  THE A/C TAXIED TO THE GATE.  MX REMOVED AND REPLACED FCOC AND FUEL DIVERTER PER AMM 79-21-43.  OPERATIONAL/LEAK CHECK WAS GOOD.  A/C WAS RETURNED TO SERVICE.
